Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
darlinjones

Retinoids/antibiotics before starting accutane?

Recommended Posts

I heard that if before starting accutane you take antibiotics and/or use a retinoid, then you're initial breakout won't be too bad.

I'm currently using Retin-A, and Bactrim. I'm hoping that my IB won't be too bad since I'm on these.

Am I dreaming?! ha

Have any of you taken antibiotics or used retinoids right before accutane?

I'm just trying to figure out if this is likely to help me out with my IB or not...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×